2024 : 7 : 23

Sirous Moradi

Academic rank: Assistant Professor
ORCID:
Education: PhD.
ScopusId:
HIndex:
Faculty: Arak University
Address: Arak University
Phone:

Research

Title
A simple proof of Olatinwo’s theorems
Type
JournalPaper
Keywords
ثبت نشده‌است!
Year
2012
Journal ANNALI DELL'UNIVERSITA' DI FERRARA
DOI
Researchers Sirous Moradi

Abstract

In this paper we provide a simple proof of the existence coupled fixed point theorem in complete cone metric spaces due to Sabetghadam et al. (Fixed Point Theory Appl 2009:8, 2009) and due to Olatinwo (Annali Dell’Universita’Di Ferrara 57:173–180, 2011). In particular we prove that these results are spacial cases of Rezapour and Hamlbarani’s theorems (J Math Anal Appl 345(2):719–724, 2008).